# SDR IPXA2023041156730

- Difficulty date: March 10, 2022
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N615UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64261
- Aircraft time: 15,265 hours, 2,303 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE HORIZONTAL STABILIZER OUTBOARD CLOSURE RIB AND TRAILING EDGE CHANNEL DAMAGE REPAIR ALL PAPERWORK C/W
